MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.35 ML, SMALLBORE PRESSURE INFUSION (400 PSIG) EXT SET W/REMV; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.35 ML, SMALLBORE PRESSURE INFUSION (400 PSIG) EXT SET W/REMV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number A1201
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 6.5" (17 cm) appx 0.35 ml, smallbore pressure infusion (400 psig) ext set w/remv microclave¿ clear, nanoclave¿, purple clamp, rotating luer.The reporter stated that when the rn went to the flush saline through a patient's unspecified iv line, there was pressure in the line and fluid came out of microclave port.There was no patient harm, injury or adverse event.
 
Additional Manufacturer Narrative
A series of photos were shared by the customer, where different conditions of the set is shown.However, the most representative one is where the seal is observed to be protruding from a nanoclave.One used sample item #a1201 was returned for evaluation.As received, the silicone was observed to be protruding out of the nanoclave device.Some parts of the tube were observed to be tacky, due to a piece of tape that was placed.No mating devices were returned.The customer's complaint can be confirmed based on the physical sample evaluation and photos shared by the customer for evaluation.The probable cause is typically due to overpressure on the device without activating the clamp.According to the directions for use (dfu): for sets equipped with clave/ microclave y site: prior to pressurizing, activate the slide clamp and give the pressure infusion through the clave/microclave y site.A device history record review could not be conducted because no lot number was identified.

Brand Name
6.5" (17 CM) APPX 0.35 ML, SMALLBORE PRESSURE INFUSION (400 PSIG) EXT SET W/REMV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b. cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20788342
Report Number9617594-2024-01692
Device Sequence Number12714912
Product Code FPA
UDI-Device Identifier00887709080393
UDI-Public00887709080393
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1201
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE FLUSH, MFR UNK; PATIENT'S UNSPECIFIED IV LINE, MFR UNK
Patient SexUnknown